# SDR ASAA2024110553683

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 29,644 hours, 9,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1670 ARE INOP. GROUNDED - YES. TROUBLESHOT AND FOUND BAD POWER SUPPLY IAW ASA B737-900 FIM 33-50-00. REMOVED AND REPLACED POWER SUPPLY M1670 S/N 130471 AND OPS CHECK GOOD IAW AMM 33-51-06.
